# SDR DL72W952321

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Te Flap
- Component: 6521630187A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LE WAS WORN 51 INCHES FROM THE I/B END.  AN EXTERNAL DOUBLER WAS INSTALLED PER SRM 57-50-4 FIG 1 DURING SHOP INSPECTION OF NR 2 FORE FLAP.
